# SDR YENA2024120201516

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 82,111 hours, 29,763 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Autopilot Sys
- Condition: Abnormal
- Location: Rud Trv Limiter
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2062,SJU-BOS. 'WHILE CLIMBING RECEIVED ECAM AUTO FLT RUD TRV LIMITER 1 ( RUDDER TRAVEL LIMITER SYSTEMS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
